BibTeX record journals/amc/TruongY16

download as .bib file

@article{DBLP:journals/amc/TruongY16,
  author    = {Le Xuan Truong and
               Nguyen Van Y},
  title     = {Exponential growth with L\({}^{\mbox{p}}\)-norm of solutions for nonlinear
               heat equations with viscoelastic term},
  journal   = {Applied Mathematics and Computation},
  volume    = {273},
  pages     = {656--663},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2015.10.017},
  doi       = {10.1016/j.amc.2015.10.017},
  timestamp = {Fri, 26 May 2017 22:52:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/TruongY16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier